Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 13, NWS Pittsburgh, PA

April 3, 2006Allegheny County, Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Apr 3, 2006, 1:46 PM EDT for Allegheny County, Pennsylvania. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2006, 1:46 PM EDT (17:46 UTC)
Expired
Apr 3, 2006, 2:15 PM EDT
In force
29 min
Issued by
NWS Pittsburgh, PA
Area
Counties, with a storm outline in the text

County Allegheny County, PA

The radar

The Pittsburgh radar (KPBZ), 38 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 10:40 AM EDTTornado WatchSPC6 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 5.8 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2006-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2006-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1027 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KPBZ 031746
SVRPBZ
PAC003-031815-
/O.NEW.KPBZ.SV.W.0013.060403T1746Z-060403T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
146 PM EDT MON APR 3 2006

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALLEGHENY COUNTY IN PENNSYLVANIA

* UNTIL 215 PM EDT

* AT 142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 58 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM RUSSELLTON TO FOX CHAPEL...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SPRINGDALE...
  NATRONA HEIGHTS...

SEVERE THUNDERSTORMS PRODUCE WINDS IN EXCESS OF 58 MILES AN HOUR AND
LARGE HAIL GREATER THAN THREE QUARTERS OF AN INCH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO
SO SAFELY.

LAT...LON 4066 7970 4062 7972 4059 7978 4055 7978
      4055 7975 4053 7971 4051 7971 4045 7994
      4067 7994

$$
1 follow-up statement
000 
WWUS51 KPBZ 031804
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
203 PM EDT MON APR 3 2006

PAC003-031815-
/O.CON.KPBZ.SV.W.0013.000000T0000Z-060403T1815Z/
ALLEGHENY PA-
203 PM EDT MON APR 3 2006


...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR ALLEGHENY COUNTY...


AT 159 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 58 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF NATRONA HEIGHTS TO LEECHBURG...AND
MOVING EAST AT 40 MPH.

ONE INCH HAIL WAS REPORTED IN WEST MIFLIN. THE SEVERE STORMS WILL BE 
OUT OF THE COUNTY BY 230 PM.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.

LAT...LON 4066 7970 4062 7972 4059 7978 4055 7978
      4055 7975 4053 7971 4051 7971 4045 7994
      4067 7994

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 11:03 AM EDT, 2 hours 43 minutes earlier.

Area forecast discussion, Apr 3, 11:03 AM EDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
1103 AM EDT MON APR 3 2006

.SHORT TERM (REST OF TODAY)...
FORECASTED UPDATED TO INCLUDE TORNADO WATCH HEADLINE AND MENTION
OF SEVERE THUNDERSTORMS THIS AFTERNOON UNTIL 5 PM. RADAR SHOWS
THREATENING BAND OF THUNDERSTORMS NOW DEVELOPING OVER CENTRAL
OHIO. THESE WILL BE MOVING EAST THIS AFTERNOON.

&&

.PREVIOUS DISCUSSION...
(ISSUED 323 AM EDT MON APR 3 2006)

SHORT-TERM (TODAY THROUGH TUESDAY)
WARM FRONT PUSHING THROUGH AREA THIS MORNING WITH BAND OF SHOWERS
MOVING ACROSS ERN CWA. COLD FRONT ACROSS ILLINOIS WILL SWEEP EAST
TODAY WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ESPECIALLY
EARLY AFTERNOON WITH FRONT. STRONG SURFACE LOW ACROSS LAKE MICHIGAN
WILL MOVES ACROSS LAKES TONIGHT WITH WRAP AROUND MOISTURE CONTINUING
SHOWERS. WITH MUCH COLDER AIR COMING IN BEHIND SYSTEM WILL BE SOME
SNOW SHOWERS WITH LIGHT ACCUMULATION IN THE HIGHER ELEVATIONS.
SHOWERS CHANCE IN NORTHWEST FLOW WILL CONTINUE TUESDAY WITH MUCH
COOLER TEMPERATURES.

LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...
CLOSED H5 LOW SWEEPS DOWN INTO CWA FROM MICHIGAN LATER TUESDAY
BRINGING 850 MB TEMPERATURES DOWN TO -8C TO -10C TUESDAY NIGHT INTO
WEDNESDAY. CONTINUED RAIN AND THEN SNOW SHOWERS SHOWERS TUESDAY
NIGHT INTO WED ESPECIALLY HIGHER ELEVATIONS WHERE LIGHT ACCUMULATION
POSSIBLE. LOWERED TEMPERATURES QUITE A BIT WEDNESDAY FOLLOWING
COLDER GFS. RIDGE OF HIGH PRESSURE WEDNESDAY NIGHT INTO THURSDAY
THEN ANOTHER SYSTEM MOVES OUT OF THE PLAINS STATES FOR LATE WEEK.

AVIATION...
UPPER TROUGH WILL MOVE EASTWARD ACROSS THE OHIO VALLEY TODAY AND
TONIGHT WITH ASSOCIATED SURFACE LOW TRACKING JUST NORTH OF FORECAST
AREA. WARM FRONT AND BAND OF RAIN SHOWERS IS PRESENTLY IS PUSHING
NORTHEAST INTO WESTERN PA. EXPECT GENERALLY VFR CONDITIONS EARLY
THIS MORNING BUT BRIEFLY LOWERING TO MVFR IN RAIN SHOWERS.

SURFACE WINDS INITIALLY FROM THE SOUTHEAST WILL BECOME SOUTH BEHIND
WARM FRONT AND THEN SOUTHWEST BY LATE MORNING WITH GUSTS AROUND 30
KNOTS AS STRONGER WINDS ALOFT MIX DOWN. EXPECT LINE OF THUNDERSTORMS
TO FORM AHEAD OF COLD FRONT AROUND MIDDAY INTO THE AFTERNOON...SO
MENTIONED TEMPO GROUPS FOR MVFR CONDITIONS IN THUNDERSTORMS.

AFTER COLD FRONTAL PASSAGE LATER THIS AFTERNOON...WEST WINDS WILL
GUST TO AROUND 30 KT WITH CEILINGS AROUND 3000 FEET AND VISIBILITY
FREQUENTLY LOWERING TO 3 TO 5SM IN RAIN SHOWERS.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.
&&
Hazardous weather outlook, Apr 3, 9:38 AM EDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PITTSBURGH PA
938 AM EDT MON APR 3 2006

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029>032-WVZ001>004-012-021>023-041-041345-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-
FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
938 AM EDT MON APR 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE REGION
TODAY WITH THE PRIMARY SEVERE THREAT FROM LARGE HAIL AND DAMAGING
WIND GUSTS. THE THREAT OF SEVERE THUNDERSTORMS WILL END WITH THE
PASSAGE OF A COLD FRONT EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

15

In the hours before

Special weather statement, Apr 3, 11:06 AM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1106 AM EDT MON APR 3 2006

OHZ039-040-048-049-057>059-068-069-031600-
BELMONT OH-CARROLL OH-COSHOCTON OH-GUERNSEY OH-HARRISON OH-MONROE
OH-MUSKINGUM OH-NOBLE OH-TUSCARAWAS OH-
1106 AM EDT MON APR 3 2006

...THUNDERSTORMS...

THUNDERSTORMS WILL MOVE THROUGH THE FOLLOWING
COUNTIES...CARROLL...TUSCARAWAS...COSHOCTON...HARRISON...GUERNSEY...B
ELMONT...MUSKINGUM...NOBLE AND MONROE...

AT 1103 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED A BROKEN LINE OF THUNDERSTORMS ALONG A LINE EXTENDING FROM
3 MILES NORTH OF BODEN TO 18 MILES SOUTHWEST OF DUDLEY...OR ALONG A
LINE EXTENDING FROM 3 MILES NORTH OF BODEN TO 16 MILES SOUTH OF
RURALDALE...MOVING NORTHEAST AT 50 MPH.

THESE STORMS MAY PRODUCE SOME HAIL UP TO THREE QUARTERS OF INCH IN
DIAMETER ALONG WITH SOME WIND GUSTS.

MOVE TO A SAFE PLACE WHEN THUNDERSTORMS APPROACH.

PLEASE REPORT HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY AFTERNOON
FOR OHIO AND THE PANHANDLE OF PENNSYLVANIA AND WEST VIRGINIA.

15
Special weather statement, Apr 3, 11:30 AM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1130 AM EDT MON APR 3 2006

OHZ039>041-049-050-058-059-068-069-PAZ013-020-WVZ001>004-031630-
BEAVER PA-BELMONT OH-BROOKE WV-CARROLL OH-COLUMBIANA OH-GUERNSEY
OH-HANCOCK WV-HARRISON OH-JEFFERSON OH-LAWRENCE PA-MARSHALL WV-MONROE
OH-NOBLE OH-OHIO WV-TUSCARAWAS OH-
1130 AM EDT MON APR 3 2006

...THUNDERSTORMS...

THROUGH 1230 PM...THUNDERSTORMS WILL MOVE THROUGH THE FOLLOWING
COUNTIES...COLUMBIANA...CARROLL...TUSCARAWAS...JEFFERSON...HARRISON
...GUERNSEY...BELMONT...NOBLE...MONROE...LAWRENCE...BEAVER...HANCOCK.
..BROOKE...OHIO AND MARSHALL...

AT 1129 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED A BROKEN LINE OF THUNDERSTORMS EXTENDING FROM 3 MILES
NORTHWEST OF UHRICHSVILLE TO 19 MILES SOUTHWEST OF
HARRIETTSVILLE...MOVING NORTHEAST AT 50 MPH.

THESE STORMS WILL PRODUCE SOME PEA SIZE HAIL AND WIND GUSTS TO 40
MPH.

MOVE TO A SAFE PLACE WHEN THUNDERSTORMS APPROACH AND BE AWARE THAT
SOME STRENGHTENING TO SEVERE LEVELS IS POSSIBLE.

PLEASE REPORT HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY AFTERNOON
FOR OHIO AND THE PANHANDLE OF PENNSYLVANIA AND WEST VIRGINIA.

15
Special weather statement, Apr 3, 12:23 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1223 PM EDT MON APR 3 2006

OHZ050-PAZ014-020-021-029-WVZ001>003-031730-
ALLEGHENY PA-BEAVER PA-BROOKE WV-BUTLER PA-HANCOCK WV-JEFFERSON
OH-OHIO WV-WASHINGTON PA-
1223 PM EDT MON APR 3 2006

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
JEFFERSON...BUTLER...BEAVER...ALLEGHENY...WASHINGTON...HANCOCK...
BROOKE AND OHIO...

AT 1220 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TOMLINSON
RUN STATE PARK TO 3 MILES SOUTHWEST OF BRILLIANT...MOVING EAST AT 35
MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  ALIQUIPPA...AVELLA...BALDWIN...BEAVER...BETHEL PARK...
  BRIDGEVILLE...BURGETTSTOWN...CANONSBURG...CARNEGIE...DOWNTOWN
  PITTSBURGH...ECONOMY BORO...FLORENCE...FOX CHAPEL...FRANKLIN
  PARK...GIBSONIA...HARSHAVILLE...IMPERIAL...LERNERVILLE...MARS...
  MCDONALD...MCKEES ROCKS...MCKEESPORT...MONROEVILLE...MOON...MOUNT
  LEBANON...NATRONA HEIGHTS...NORTH SIDE...OAKDALE...PENN HILLS...
  PERRYSVILLE...RACCOON CREEK STATE PARK...RUSSELLTON...SARVER...
  SAXONBURG...SEWICKLEY...SHIPPINGPORT...SOUTH SIDE...SPRINGDALE...
  TURTLE CREEK...UPPER SAINT CLAIR...WEST MIFFLIN...WEXFORD...
  WILKINSBURG...BRILLIANT...JUG RUN...MINGO JUNCTION...RAYLAND...
  STEUBENVILLE...TILTONSVILLE...TORONTO...WINTERSVILLE...BETHANY...
  CHESTER...COLLIERS...FOLLANSBEE...FRANKLIN...NEW CUMBERLAND...NEW
  MANCHESTER...NEWELL...SUN VALLEY...TOMLINSON RUN STATE PARK...
  WEIRTON...WELLSBURG AND WINDSOR HEIGHTS

HAIL UP TO ONE HALF INCH IS EXPECTED WITH THESE STORMS. WINDS MAY
GUST UP TO 40 MPH.

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY AFTERNOON
FOR OHIO AND THE PANHANDLE OF PENNSYLVANIA AND WEST VIRGINIA.

STAY TUNED FOR POSSIBLE WARNINGS.
Local storm report, Apr 3, 12:36 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1236 PM EDT MON APR 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     HAIL             WOODSFIELD              39.76N 81.12W
04/03/2006  E0.75 INCH       MONROE             OH   TRAINED SPOTTER

            SKYWARN OBSERVER REPORTED LARGE MARBLE SIZED HAIL AND
            GUSTY WINDS.

&&
Special weather statement, Apr 3, 12:41 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1241 PM EDT MON APR 3 2006

PAZ021-029-WVZ002>004-031745-
ALLEGHENY PA-BROOKE WV-MARSHALL WV-OHIO WV-WASHINGTON PA-
1241 PM EDT MON APR 3 2006

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
ALLEGHENY...WASHINGTON...BROOKE...OHIO AND MARSHALL...

AT 1238 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BETHANY TO
9 MILES SOUTHWEST OF WOODLANDS...OR ALONG A LINE EXTENDING FROM
BETHANY TO 3 MILES SOUTHEAST OF ROUND BOTTOM...MOVING NORTHEAST AT 35
MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
BRIDGEVILLE...CANONSBURG...CARNEGIE...CLAYSVILLE...MCDONALD...MCKEES
ROCKS...MOUNT LEBANON...OAKDALE...PERRYSVILLE...
UPPER SAINT CLAIR...WASHINGTON...BETHANY...BETHLEHEM...
MOUNDSVILLE...AND WEST LIBERTY

HAIL UP TO ONE HALF INCH IS EXPECTED WITH THESE STORMS. WINDS MAY
GUST UP TO 40 MPH.

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY AFTERNOON
FOR OHIO AND THE PANHANDLE OF PENNSYLVANIA AND WEST VIRGINIA.
Special weather statement, Apr 3, 1:24 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
124 PM EDT MON APR 3 2006

PAZ008-009-014-015-022-031830-
ARMSTRONG PA-BUTLER PA-CLARION PA-FOREST PA-VENANGO PA-
124 PM EDT MON APR 3 2006

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
VENANGO...FOREST...CLARION...BUTLER AND ARMSTRONG...

AT 120 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
WEST OF OIL CREEK STATE PARK TO 5 MILES SOUTHWEST OF MARS...OR ALONG
A LINE EXTENDING FROM 7 MILES WEST OF OIL CREEK STATE PARK TO
WEXFORD...MOVING EAST AT 40 MPH.

HAIL UP TO ONE HALF INCH IS EXPECTED WITH THESE STORMS. WINDS MAY
GUST UP TO 40 MPH.

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY AFTERNOON
FOR OHIO AND THE PANHANDLE OF PENNSYLVANIA AND WEST VIRGINIA.

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 1:42 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler63 min
Apr 3, 1:54 PM EDTSevere Thunderstorm WarningPBZWestmoreland36 min
Apr 3, 2:24 PM EDTSevere Thunderstorm WarningPBZClarion, Jefferson51 min
Apr 3, 5:13 PM EDTWind AdvisoryPBZAllegheny, Armstrong, Beaver, Butler, Clarion, Forest and 6 more4 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.